# SDR SWAA2022091249601

- Difficulty date: September 2, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FASTENER HOLE ELONGATED AT BS 727B - LBL 45.50 POSITION 'B'<[01] MEASURED ELONGATED DAMAGE AT UPPER AREA OF HOLE 'B' AT SEAT TRACK BS 727B; LBL 45.50 : 0.314' DIAMETER OF BORE HOLE IS: 0.268'.  FOUND OUT OF LIMITS AS PER EA: 22-153-02647-WIP1/8592513. CARD: TTG8Q00EHP84.;[02] NDT INSPECTION OF HOLE WAS PERFORMED ON EA: 22-153-02647-WIP1/8592513; CARD: TTG8Q00EHP84.;[03] MEASURED HOLE AT FLOOR BEAM STA 727B UNDER SEAT TRACK HOLE 'B' LBL 45.50: 0.268'.  APPLIED EWIS PROTECTION AS REQUIRED AT SEAT TRACK AREA STA 727B-727E REF B737-700 AMM 20-60-07-913-801 SEAT TRACK REPAIRE COMPLETE & FINAL INSP ./ALSO COMPLETE .
